# SDR TAOA129701

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TS
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6053 - BOS-LGA - RIGHT FORWARD AND AFT ESCAPE HATCH EXIT SIGNS INOPERATIVE.  REPLACED FORWARD AND AFT BATTERY PACK AT 18 AND 19 DEF SEAT LOCATIONS.  OPERATIONAL CHECK NORMAL.  (M)
